# SDR AALA202009239018

- Difficulty date: September 4, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,963 hours, 24,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347576520
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION DOOR LOWER SILL FR 61 PLUS 9 INCH IN BULK CARGO COMPARTMENT MEASURING L=1.087 INCH W=0.584 INCH D=0.001.  PERFORMED PERMANENT REPAIR ON DOOR SILL.  INSTALLED INTERNAL DOUBLER REPAIR.
